Limited Domain Radon Transform
Mathematica balkanica, Tome 11 (1997) no. 3-4, p. 327
Cet article a éte moissonné depuis la source Mathematicac Balkanica website
@article{MABA_1997_11_3-4_a14,
author = {Arpad Kurusa},
title = {Limited {Domain} {Radon} {Transform}},
journal = {Mathematica balkanica},
pages = {327},
year = {1997},
volume = {11},
number = {3-4},
url = {http://geodesic.mathdoc.fr/item/MABA_1997_11_3-4_a14/}
}
Arpad Kurusa. Limited Domain Radon Transform. Mathematica balkanica, Tome 11 (1997) no. 3-4, p. 327. http://geodesic.mathdoc.fr/item/MABA_1997_11_3-4_a14/